Sudafed Decongestant Tablets 12

  In Stock

4.5/5

68 Reviews

£4.95

Pseudoephedrine Hydrochloride is the active ingredient in Sudafed Decongestant Tablets. It should be taken every 4 hours to relieve symptoms associated with colds, flu, and allergies.

Decongestant Sudafed
Helps to clear blocked sinuses and stuffy noses.
Catarrh and stuffy noses are relieved.
Adults and children aged 12 and up are welcome to participate.
Directions
Only for oral consumption.
Every 4-6 hours, take 1 Sudafed Decongestant Tablet with a glass of water.
Take no more than four tablets in a 24-hour period, and consult your doctor if symptoms persist.

Cautions
Do not take more than the recommended dose.
Consult your doctor before using this product if you are pregnant or taking any other medications.
Lactose is present in Sudafed Decongestant Tablets.
If your doctor has told you that you are lactose intolerant, consult with him or her before eating.
Before taking this medicine, please read the leaflet carefully.

Lactose, Microcrystalline Cellulose, Maize Starch, Silica, Magnesium Stearate, Hypromellose, Polyethylene Glycol, Talc, Red Iron Oxide, Pseudoephedrine Hydrochloride (60mg per tablet) (E172).

FAQ

Delivery options

  • Free on orders over £20
  • £2.49 for orders up to £20
  • Delivered in 3-5 working days

Express delivery

  • Free on orders over £60
  • £4.49 on orders up to £60
  • Delivered Next Day if ordered before 3 pm Monday to Friday / Delivered Tuesday if ordered after 3pm Friday to Sunday

We’re rated 4.9 out of 5

Don’t just take our word for it check our Google and Trustpilot reviews.

24/7 advice & support

Call or email us 24 hours a day, 7 days a week for free advice.

100% London-based

Our doctors, pharmacists, and support staff are all based in the United Kingdom.

Free delivery over £20

Fast delivery starts at £1.99. Arrives in discrete packaging as soon as the next working day.

Shopping Cart